Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Increasing swelling in the legs causing a feeling of skin tightness, spreading to abdomen, arms and face, excessive fatigue. EKG, ER CAT scan normal, low liver levels. What should be done?

female, 44, non drinker, smoker (1/2 pack a day) 5 nights ago had a little swelling in the legs/ feet , woke up the next morning gained about 12 lbs and swelling increased by 2-3 times skin tight in the legs felt like going to explode went to ER cat scan and ekg there said all was normal but liver levels a bit low. sense then has moved to the abdomen arms and face, increased fatigue now feels like water around the lungs.
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
This generalised swelling all over the body is usually due to low protein levels.
As initially it was in lower limbs, it may be kidney related.
Get Renal function tests & Serum protein levels done.
Consult ur dr with reports.
Answered: Wed, 28 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor